thank you for your response Alan, I did some research and I found that exactly as you stated sunlight, and dairy products are no no's while you are using the Cipro.. but it had to be the sun sensitivity that has me. the bacterial growth that has been thwarted off by the Cipro, and so that is why the URO went ahead with the BCG, first of six planned.
I appreciate your time and help, and it is GREAT having a place where we can voice our needs and concerns.... thanks
3 years 7 months ago - 3 years 7 months ago#53026by Alan
Welcome but, we are sorry for the reasons to be here. Looking at your post I like the fact a second TURB was done as this cancer is often under staged. Getting good margins to be sure it has not invaded the muscle is sometimes a difficult job and in high grade an absolute good protocol.
Am I reading correctly that you had BCG while having an infection? If so, that is not standard procedure even though none of us are doctors. As far as cipro. I have had to take it several times due to scopes wanting stir up nasty germs or sometimes as a preventative afterwards. By all means call your URO on your cipro NOW if you are still experiencing side effects! It sounds like you have had an allergic reaction. I know that sunlight is not good while taking it as well as calcium food products: milk, orange juice I believe are included (again I am not a doctor).
Keep asking away, some will be by to help try and answer questions.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
appt. w/urologist for prostate.. scoped to ck the prostate, and then bladder. "there it is!! CANCER!" that is how I was told... shocked? understatement. scheduled for TURBT(?) and had the tumor removed. Rescheduled for a second surgery to affirm all surrounding areas of the tumor were removed. Because of an ongoing issue with a urinary infection, first round treated with Z-pac, but didn't cure it, second round (ongoing) treated with cipro .... finally had first round of BCG,,, has anyone been bothered with side effects of the cipro?? I have been dealing with a strange skin issue since starting the cipro.. reddening, itching, and very sensitive to sun.. . sure makes gardening difficult here in southern California...